# SDR USAA060951

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO NET TIEDOWNS CORRODED, STA 847 S20L-S21L.  REMOVED CORROSION IAW SRM 51-10-02 LEVEL 1 C53-202-01, DEFECT SIZE: .5".
